RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 215, Number 4, Pages 780–783 (Mi dan38207)  

This article is cited in 3 scientific papers (total in 5 papers)

MATHEMATICS

On the theory of differential games with partial information

N. N. Krasovskii, Yu. S. Osipov

Institute of Mathematics and Mechanics, The Ural Scientific Center of the USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (587 kB)

Bibliographic databases:
UDC: 518.733.431
Received: 19.12.1973

Citation: N. N. Krasovskii, Yu. S. Osipov, “On the theory of differential games with partial information”, Dokl. Akad. Nauk SSSR, 215:4 (1974), 780–783

Citation in format AMSBIB
\Bibitem{KraOsi74}
\by N.~N.~Krasovskii, Yu.~S.~Osipov
\paper On the theory of differential games with partial information
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 215
\issue 4
\pages 780--783
\mathnet{http://mi.mathnet.ru/dan38207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0378861}
\zmath{https://zbmath.org/?q=an:0297.90118}


Linking options:
  • http://mi.mathnet.ru/eng/dan38207
  • http://mi.mathnet.ru/eng/dan/v215/i4/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Berdyshev, A. B. Kurzhanskii, E. F. Mishchenko, Yu. S. Osipov, V. V. Rumyantsev, “Nikolai Nikolaevich Krasovskii (on the occasion of his 80th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 2004no. , suppl. 2, S1–S19  mathnet  mathscinet  zmath  elib
    2. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. N. Ushakov, Ya. A. Latushkin, “The stability defect of sets in game control problems”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S198–S215  mathnet  crossref  mathscinet  zmath  elib
    4. V. I. Berdyshev, S. V. Emel'yanov, A. B. Kurzhanskii, E. F. Mishchenko, Yu. S. Osipov, “Nikolai Nikolaevich Krasovskii (on the occasion of his 85th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S1–S14  mathnet  crossref  isi  elib
    5. “Nikolai Nikolaevich Krasovskii (on the occasion of his 90th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 1–21  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:55
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020